# SDR TSAA9753101

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Crack
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CRACKED TIE CLIPS AT BS 597, STRINGER 9R, STRINGER 2L AND S 3L.  REPAIRED PER ECO 18972.  AIRCRAFT RETURNED TO SERVICE.  NRTC 018610, 018609, 018723 AND 018724.  (M)
